# SDR V0XD20160425069

- Difficulty date: April 23, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N331CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10061
- Aircraft time: 32,857 hours, 24,088 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 BULKHEAD WEBS, LT & RT ARE CORRODED.  REMOVED DAMAGED AREA, FABRICATED & INSTALLED REPAIR PARTS IAW REO 670-53-11-594 & SRM 51-42-06.
